# SDR SWAA074116

- Difficulty date: August 20, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 68,483 hours, 56,335 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Corroded
- Location: Nlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND RIGHT NLG W/W PRESSURE WEB CORRODED AT BS 251.6.  REPAIRED WEB PER EA AND SRM.
